The BMO-property of partial sums of a Fourier series
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1079-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a9,
author = {V. A. Rodin},
title = {The {BMO-property} of partial sums of a {Fourier} series},
journal = {Doklady Akademii Nauk},
pages = {1079--1081},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a9/}
}
V. A. Rodin. The BMO-property of partial sums of a Fourier series. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1079-1081. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a9/